# SDR DALA2025042403191

- Difficulty date: April 22, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 60,496 hours, 31,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3142 DISC: CORROSION FLOOR SUPPORT +Y765 LOCATED BTW FR 67 TO FR 68 AT AFT GALLEY AREA.  REPLACED FLOOR SUPPORT Y765 LOCATED BTW FR 66 TO FR 70 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11, A319 SRM 51-72-11, DWG D53472092 AND DWG D53472815. MEASURES OF CORROSION ON FLOOR SUPPORT Y765 LOCATED BTW FR 67 TO FR 68 AT AFT GALLEY AREA ARE: L: 3.074 IN, W: 0.832 IN, D:0.076 IN,
